Vol. 12, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
On the maximal rank problem for the complex homogeneous Monge–Ampère equation

Julius Ross and David Witt Nyström

Vol. 12 (2019), No. 2, 493–503
DOI: 10.2140/apde.2019.12.493

We give examples of regular boundary data for the Dirichlet problem for the complex homogeneous Monge–Ampère equation over the unit disc, whose solution is completely degenerate on a nonempty open set and thus fails to have maximal rank.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

32W20, 35J60, 31C10, 35J70
Mathematical Subject Classification 2010
Primary: 32W20, 58J32
Received: 8 December 2017
Revised: 6 April 2018
Accepted: 14 May 2018
Published: 14 August 2018
Julius Ross
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
United Kingdom
David Witt Nyström
Department of Mathematical Sciences
Chalmers University of Technology and the University of Gothenburg